Activis levothroxine causing muscle pain

Hi I have been messing around with my meds. Went back on Levothyroxine this am and had the most awful muscle pains for about 3 or 4 hours about 5 hrs after taking the dose. I definitely have a pattern now and it must be the T4 levo.

So I could try another brand if that if possible , maybe not, like asking for the moon🙄

Even if doc prescribed I have to get it out of the chemist. Was told by Lloyds any others are too expensive.😒

Any thoughts or is it to be T3 only. Resisting it a bit, worried about being in hospital because I have had pneumonia 3 times in last 18 months. Quite out of the blue each time and very painful. Not sure of my position in the case.

Sorry to be a pain no where else to turn. Any reassurances gratefully received

Thank you for any encouragement you can g I've me xxx

7 Replies

oldestnewest
  • Hi Gcart

    Activis gave me terrible muscle aches in my legs to the point where I had to stop walking, I just couldn't carry on, and I'm usually pretty fit. Took me a while to catch on to what it was but within a day or so of going back to Mercury Pharma is was fine. This was about two years ago and never had anything like it since.

    Foreversummer

  • Have a word with your pharmacist. They may recommend one they can get easily. If that works ask you GP to name it on your prescription.

  • Thanks for your replies silver fox 7 and forever summer I shall go to the chemists today and see if I can get help with another brand to at least try.

  • I had terrible muscle pain in my arms, neck and shoulders with activas. My GP thought I had fibromyalgia. I am much better now on Mercury Pharma.

  • I had the same problem, with actavis, orible muscle cramps and joint pain, also headache, diarrhea. My bones was doing cracking sounds.

  • Hi is activists same as actives please almost pharmaceutical please if so image been suffering extremely painful muscles for many years now the drs are putting it down to fibromyalgia. Which I don't believe. How do I get to swap to mercury farms. Plus I have just noticed some of my dosage since agreeing to reduce tablets every other day some are activists and some are mercury it's all over my head

  • Yes veryangirl44. I think it is the same brand of levothyroixine.

    I'm only going by trial and error. Muscle pain,very bad, when taking them. When I left them off it stopped hurting very quickly , tried again Tuesday this week same thing that very day.

    Today I have taken 25mcg x 3 and have been OK today.

    The 25mcg levothyroxine are made by a different company . Tablets are upstairs so just guessing the name is beginning with Woc?? Will post when I check. Will take a bit more trial and error but I am hoping I am on the something.

    How many people are putting up with these problems and being diagnosed with fibriomyalgia ,or anything else for that matter, when it could be put right this easily !!!

    I will continue with experiment and post to let others know.

    It may well be just me and a few others who experience this but hope to help with my personal trials .

    If this proves to be the case I shall insist on being prescribed 25 mcg as activis don't make that dose . Taking 3 at once is a small price to pay for a bit more quality of life with this thyroid disease. Or my case TT after cancer .keep searching everyone and change things !!xx

You may also like...